# SDR ASAA2017042920557

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 20,633 hours, 5,957 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Intermittent
- Part time: 54,340 hours, 21,991 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  AUTOTHROTTLE CURRENT STATUS TEST PASSED. RAN SERVO MOTOR TEST, NO FAULTS. CURRENT STATUS SHOWS SEVERAL ASM-2 FAULTS AS PREVIOUSLY NOTED.  REPLACED THE NR 2 AUTOTHROTTLE SERVO MOTOR AS A PRECAUTION DUE TO SEVERAL LOGGED FAILURES ON SEVERAL LEGS. OPS NORMAL IAW AMM 22-31-91.
